Survivor Story 219:37/77 – Withdrawal Problems–Doctor Says It Couldn’t be Paxil.

 

A Survivor Speaks Out

2003

This is Survivor Story number 37.
Total number of stories in current database is 77

9/22/2003

Withdrawal Problems–Doctor Says It Couldn’t be Paxil

 

Antidepressants

“Word needs to given to the doctors and their patients what to expect if you start taking this drug.”

I have been on Paxil for several years now. The doctor started me on Paxil when I had an anxiety attack. It has worked quite well.

Some time ago I tried to quit. First I tried just stopping it. When I did this, I started feeling really weird, like my nerves were being short-circuited. All of a sudden I would get these rushes and then I would start zinging (hard to describe)….it was like I was getting shocked. Then once I started taking it again, I was fine. Then I tried cutting back by only taking half a Paxil. This didn’t work, either. Same feeling. Then I tried cutting back to every other day…..still didn’t work.

I mentioned these symptoms to my doctor and he acted like Paxil wouldn’t cause this to happen to me if I tried to stop.

I can always tell if I forget to take it. This weird feeling comes over me and my entire body feels the affect.

I remember reading and hearing about Paxil before I started taking it. The advertisements said that it was “NOT ADDICTING”. I felt safe going on it. Now it scares the heck out of me.

Word needs to given to the doctors and their patients what to expect if you start taking this drug.

When I read the article in a magazine from a lady who had been taking Paxil it was so good to hear that other people had been experiencing the same thing as me.

Thank you for listening.

Robin_Jimenez@fpl.com

240 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories.

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply